# SDR ASAA2021010933851

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,891 hours, 8,047 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008643
- Condition: Failed
- Location: Right
- Part time: 23,655 hours, 7,664 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY BEFORE THE DESCENT PHASE OF THE FLIGHT LDG ALT WAS DISPLAYED ON FO PFD.  THEN THE AUTOPILOT REVERTED TO CWS P/R THEN MAP WAS DISPLAYED FO SIDE.  GROUNDED-YES.  DFCS BITE, PER B737-900 FIM 22-11 TASK 801 SHOWED 9 FAULTS ON FCC-A AND 24 FAULTS ON FCC-B FOR LEG 3-ALL RELATED TO RIGHT FMC FAILURE.  FMCS BITE FOR LEG 3 SHOWED EACH FMC FAULTING THE OTHER FMC FOR "PRES POS LAT RATE" AND "ALREADY SINGLE", BUT NO OTHER FAULTS AND NO CURRENT FAULTS.  DURING T/S, RIGHT FMC DROPPED OFF LINE MOMENTARILY WITH NO FAULTS LOGGED BY EITHER FMC.  REMOVED AND REPLACED RIGHT FLIGHT MANAGEMENT COMPUTER, PER B737-900 AMM 34-61-02-000-801/AMM 34-62-02-400-801.  VIA CROSSLOAD, PER AMM 34-61-00-470-806.  LOADED FMC OPS SOFTWARE 559775-001, MEDB SOFTWARE BCG01TA0, OPC SOFTWARE BCG01T61, LDDB SOFTWARE 557362-004, ADDB SOFTWARE ASA1007A, AND NDB ASA1201401.  ACCOMPLISHED PERFORMANCE FACTORS ADJUSTMENT, PER AMM 34-61-00-800-801 AND FMCS OPERATIONAL TEST PER AMM 34-61-00-710-801, ALL TESTS PASS.
